Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 237, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 10:34 AM EST for DeKalb County, Fulton County, Georgia. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 10:34 AM EST (15:34 UTC)
- Expired
- Dec 28, 2018, 3:49 PM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Peachtree Creek at Johnson Road near Atlanta (SPJG1). The gauge peaked at 14.32 ft at Dec 28, 2018, 12:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336240, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
854 WGUS42 KFFC 281534 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1034 AM EST Fri Dec 28 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... South Fork Peachtree Creek near Atlanta affecting De Kalb and Fulton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC089-121-290532- /O.NEW.KFFC.FL.W.0237.181228T1534Z-000000T0000Z/ /SPJG1.1.ER.181228T1510Z.181228T1516Z.000000T0000Z.NO/ 1034 AM EST Fri Dec 28 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The South Fork Peachtree Creek near Atlanta. * From this morning until further notice. * At 10 AM Friday the stage was 13.1 feet...and rising. * Flood stage is 13 feet. * At 13 feet...Flood stage is reached. Minor flooding of the natural flood plain begins upstream and downstream from the gage on Johnson Road. This includes low portions of the backyards of residential homes on Noble Drive...Helen Drive and Kay Lane. This height combined with the flow on North Fork Peachtree Creek may also produce flooding further downstream on Peachtree Creek in Fulton County. && LAT...LON 3383 8431 3378 8430 3377 8435 3381 8439 3383 8433 $$
1 follow-up statement
095 WGUS82 KFFC 282049 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 349 PM EST Fri Dec 28 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... South Fork Peachtree Creek near Atlanta affecting De Kalb and Fulton Counties GAC089-121-282119- /O.CAN.KFFC.FL.W.0237.000000T0000Z-181228T2049Z/ /SPJG1.1.ER.181228T1510Z.181228T1630Z.181228T2010Z.NR/ 349 PM EST Fri Dec 28 2018 The Flood Warning is cancelled for The South Fork Peachtree Creek near Atlanta. * This takes effect immediately. * Until Wednesday evening. * At 3PM Friday the stage was 12.8 feet...and falling. * Flood stage is 13.0 feet. * The creek will continue to fall. && LAT...LON 3383 8431 3378 8430 3377 8435 3381 8439 3383 8433 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:37 AM EST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 28, 6:37 AM EST, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 637 AM EST Fri Dec 28 2018 .PREV DISCUSSION... /issued 406 AM EST Fri Dec 28 2018/ SHORT TERM /Today through Saturday/... Significant wave of showers and embedded thunderstorms moved through the NW half of the area during the evening and first part of the overnight hours. This was largely due to a strong low level jet that interacted with a warm located along the I85 corridor on the west side and along I20 to the east. This produced around 2 inches in the last 6 hours from LaGrange to Newnan and portions of the metro. These areas also received close to an inch 8 to 12 hours ago bring totals up to around 3 inches with locally higher amounts. This has resulted in some localized flooding across the area although difficult to discern flash versus areal at this point with the multiple rounds of precip affecting these areas. Seeing a relative lull at the moment but next wave already forming over portions of Alabama along actual frontal boundary. Should see NW GA get in on the act first with most significant activity later this morning. Initially this line will not have much movement but front does eventually get some momentum with line moving through the metro by early afternoon. Current Flash Flood watch looks to cover these areas well and no changes planned there. May be able to cancel watch early given earlier expected clearing trend later tonight. Front will stall through Saturday and SW flow aloft will ensure deep layer moisture will continue to stream in. Some discrepancy in models as to where re-development of activity takes place with GFS and other global models indicating southern sections of the forecast area while convective allowing models indicate more along the I85 corridor and areas that have been seen the most rain. Have used a blend for now but kept likely pops over southern most sections for now but this will need to be refined. No significant gusts of note per latest mesonet obs and should be able to allow wind advisory expire at 12Z. Deese LONG TERM /Saturday Night through Thursday/... Long term period will be punctuated by a prolonged wet period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/ .AVIATION... 12Z UPDATE... IFR conditions for the most part but periodic lines of SHRA have allowed for temporary improvements. Overall, expect continued bands of SHRA for first part of today along with continued IFR/LIFR conditions due to cigs. Winds to become SW early afternoon and coincide with a second round of heavy SHRA with embedded TSRA. It will take awhile for front to clear with a prolonged period of -RA through 04Z. Improvement to MVFR looks to be delayed now for the overnight period Sat night. //ATL CONFIDENCE...12Z UPDATE... Medium on LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 65 48 65 49 / 100 50 20 60 Atlanta 66 47 60 50 / 100 40 20 60 Blairsville 61 40 58 44 / 100 20 5 50 Cartersville 65 43 57 45 / 100 20 5 50 Columbus 69 55 64 54 / 100 60 60 60 Gainesville 62 45 62 48 / 100 30 5 50 Macon 70 56 66 55 / 100 70 60 60 Rome 65 41 56 45 / 100 10 5 50 Peachtree City 67 48 62 49 / 100 50 40 60 Vidalia 75 62 70 60 / 90 80 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. Wind Advisory until 7 AM EST this morning for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer... Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens... Polk...Towns...Union...Walker...White...Whitfield. && SHORT TERM...Deese LONG TERM....Atwell AVIATION...Deese
Hazardous weather outlook, Dec 28, 5:58 AM EST, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 558 AM EST Fri Dec 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 558 AM EST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and a few thunderstorms will move across the area through tonight. Locally heavy rain and brief strong wind gusts can be expected, especially in the higher terrain of north Georgia. A Flash Flood Watch is in effect through tomorrow morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Monday and Tuesday. Much of the area could see 2 to 4 inches of additional rainfall, with locally higher amounts possible. This rainfall will increase the river and stream flood threat once again as grounds remain wet from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Dec 28, 8:28 AM EST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST FRI DEC 28 2018
GAZ042-052-053-281400-
Coweta GA-Carroll GA-Heard GA-
828 AM EST FRI DEC 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COWETA...SOUTHERN
CARROLL AND NORTHERN HEARD COUNTIES UNTIL 900 AM EST...
At 828 AM EST...a thunderstorm was over Napoleon, or 10 miles east
of Wedowee...moving northeast at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Carrollton, Bowdon, Mount Zion, Whitesburg, Ephesus, Centralhatchee,
Roopville, Plant Yates, Bowdon Junction, Tyus, Handy, Roosterville,
Seaton Lake, Clem, Frolona, John Tanner State Park, Lowell, Plant
Wansley and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3367 8515 3358 8493 3338 8485 3326 8526
3349 8531
TIME...MOT...LOC 1328Z 233DEG 46KT 3334 8531
WIND...40MPHSpecial weather statement, Dec 28, 9:16 AM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 AM EST FRI DEC 28 2018
GAZ044-052>056-066-067-078-281500-
Harris GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-South Fulton GA-
916 AM EST FRI DEC 28 2018
At 913 AM EST...a line of heavy rain was along a line extending from
near Chattahoochee Hill Country to near Jones Crossroads...and
moving east at 40 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Fayetteville, Jonesboro, Greenville, Peachtree
City, Union City, Forest Park, Riverdale, College Park, Fairburn,
Tyrone, Morrow, Palmetto, Senoia, Hogansville, Grantville, Lake City,
Woodbury and Luthersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3349 8488 3352 8482 3355 8483 3359 8481
3360 8478 3365 8431 3319 8448 3318 8451
3288 8460 3285 8516 3286 8517
TIME...MOT...LOC 1413Z 257DEG 35KT 3355 8480 3290 8509
WIND...40MPHSpecial weather statement, Dec 28, 10:14 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 AM EST FRI DEC 28 2018
GAZ078-079-089-090-281545-
Chattahoochee GA-Harris GA-Talbot GA-Muscogee GA-
1014 AM EST FRI DEC 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
HARRIS...SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 1045 AM
EST...
At 1014 AM EST...a strong thunderstorm was over Columbus Metropolitan
Airport, or near Columbus...moving northeast at 55 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Columbus, Hamilton, Talbotton, Pine Mountain, Waverly Hall, Junction
City, Geneva, Bibb City, Upatoi, Ellerslie, Laurel Hills, F.d.
Roosevelt State Park, Green Island Hills, Vista Terrace, Cataula,
Columbus Metropolitan Airport, Baughville, Rose Hill, Benning Hills
and Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3287 8487 3287 8479 3264 8439 3253 8463
3253 8464 3238 8496 3241 8498 3243 8496
3244 8497 3245 8500 3252 8500 3258 8507
TIME...MOT...LOC 1514Z 233DEG 49KT 3253 8496
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:03 PM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 28, 12:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Pike, Spalding | 40 min |
| Dec 28, 2:27 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 5:34 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 6:58 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:23 AM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Dec 28, 7:30 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 6 hr |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:54 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 28, 8:07 AM EST | River Flood Warning | FFC | Fulton | 2 hr |
| Dec 28, 8:15 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 9 hr |
| Dec 28, 8:21 AM EST | River Flood Warning | FFC | DeKalb | 6 hr |
| Dec 28, 8:28 AM EST | Special Weather Statement | FFC | Carroll | 32 min |
| Dec 28, 8:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 8:37 AM EST | Flash Flood Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 6 hr |
| Dec 28, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:00 AM EST | River Flood Warning | FFC | Catoosa | 19 hr |
| Dec 28, 9:08 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 9:14 AM EST | Areal Flood Warning | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 6 hr |
| Dec 28, 9:16 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 44 min |
| Dec 28, 9:21 AM EST | Areal Flood Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Dec 28, 9:21 AM EST | River Flood Warning | FFC | Coweta | 24 hr |
| Dec 28, 9:22 AM EST | River Flood Warning | FFC | Fulton | 11 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Dec 28, 9:30 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 9:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:47 AM EST | River Flood Warning | FFC | Coweta, Fayette | 20 hr |
| Dec 28, 10:11 AM EST | River Flood Warning | FFC | Hall, White | 6 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 22 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Barrow, Jackson | 37 hr |
| Dec 28, 10:14 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 31 min |
| Dec 28, 10:39 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 28, 10:47 AM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 43 min |
| Dec 28, 10:59 AM EST | Special Weather Statement | FFC | Marion, Stewart, Taylor | 46 min |
| Dec 28, 11:02 AM EST | River Flood Warning | FFC | Fulton | 9 hr |
| Dec 28, 11:17 AM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Dec 28, 11:18 AM EST | Areal Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Dec 28, 11:33 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more | 42 min |
| Dec 28, 11:34 AM EST | River Flood Warning | FFC | Fayette, Fulton | 21 days |
| Dec 28, 11:44 AM EST | River Flood Warning | FFC | Troup | 21 days |
| Dec 28, 11:45 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 1 more | 45 min |
| Dec 28, 11:55 AM EST | River Flood Warning | FFC | Coweta, Fayette | 15 hr |
| Dec 28, 12:00 PM EST | River Flood Warning | FFC | Cherokee | 22 hr |
| Dec 28, 12:03 PM EST | River Flood Warning | FFC | Murray | 5 hr |
| Dec 28, 12:46 PM EST | Special Weather Statement | FFC | Dooly, Sumter | 29 min |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Fulton | 34 hr |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 28 hr |
| Dec 28, 3:08 PM EST | River Flood Warning | FFC | Fulton | 21 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Dec 28, 5:36 PM EST | River Flood Warning | FFC | Douglas | 21 days |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Douglas, Fulton | 22 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 43 hr |
| Dec 28, 6:19 PM EST | River Flood Warning | FFC | DeKalb | 10 hr |
| Dec 28, 6:26 PM EST | River Flood Warning | FFC | Fayette | 26 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.